Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: topomax NeNe

Posted by headachequeen on October 12, 2004, at 13:17:16

In reply to Re: topomax, posted by NeNe on October 12, 2004, at 1:37:40

> I have to let you all know that I was on topomax for quite a while, and for the first time in my life I felt like I fit in ! It was the only medication that I was on that did not make me feel like my mind was racing, and I actually felt "like a normal person" whatever that is !
> But something went wrong--and of course it's never the Dr's fault (I should know being a former nurse)I rapidly started losing weight and not in a good way! To this day I am still confused as to the dosage I was taking, but I was down to a skelton, and I will be the first to admit it. It was the only medication that kept me from migraine's and that's a miracle. But I want to make a long story short, my father passed away recently and I had been off topomax for over a year. I just did go back to topomax by myself as it is the only medication that keeps me in a normal realm !!!! I have done this on my own slowly but I do not remember how much to gradually go up to ? I want to say about
> 300mg to stabilize. My Psych had me on klonopin 2mg 4x a day-- remerom-resperidal-lamital-trazadone-----Is it any wonder why I am playing Dr now !!!! My body got soooo strung out !!!!
> You would of thought I would of been a walking zombie, but oh no-- not my boby chemistry !!!
> Help me out friends! Oh and btw headachelady I hope you are the one who is the dog trainer. I just got a 12 wk old male yellow lab (it keeps me alive) any tips? He is the only thing that that brings a smile to my face.
>

I am so sorry about your father... with time you will come to remember the fun times and waken with a smile more often than not.. I promise... been there so I know...

as for your dog, it you want tips, I can give you my email address and we can take it off the message board so as not to drive Dr Bob out of his mind <g> I would love to help as I know how much a dog can bring life into a life that needs it...

and the recommended increases are 25 mg with a couple of weeks minimum between increases....
and 300 mg should be a good stabilising dose...
I am at 300 mg twice a day right now and it seems to be working for the migraines and to balance my tegretol problems...
but the breakthrough seizures are still breaking through... of course the teensy primary doses of tegretol are not helping :( and I hope this new guy will deal with that when I see him in a couple of hours...

together we can get through anything, Ellen... and we will....

that is a definite... strength in numbers and all those other bromides...
and some times they really mean what they say...

again my thoughts are with you
kat


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:headachequeen thread:5053
URL: http://www.dr-bob.org/babble/20041012/msgs/402175.html